# SDR AWXA0000799

- Difficulty date: October 25, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 53,914 hours, 23,156 cycles
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Control Panel
- Part number: 285T05561
- Part serial: D00027
- Condition: Shorted
- Location: Adf
- Part time: 13,731 hours, 5,450 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT AN ELECTRICAL BURNING SMELL WAS NOTICED AND THE ADF INDICATOR LIGHTS WERE BURNED OUT WITH SMOKE COMING OUT NEAR ADF PANEL.  PULLED C/B AND SMOKE STOPPED.  ITEM PUT ON MEL, PARTS ON ORDER.
